# SDR DALA2018052503591

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1620-1625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BULK CARGO FLOOR SPPORTTWEEN BS 1620 AND 1625, RBL. 7.5.  REMOVED, FABRICATED AND INSTALLED A NEW FLOOR SUPPORT IAW SRM 53-00-04, 51-40-02, AND DWG 146N5451.
